MathSciNet Relay Station
MathSciNet bibliographic data
MR1041895 35K65 (35B05 35K55)
Gilding, B. H. Improved theory for a nonlinear degenerate parabolic equation. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 2, 165–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement